# SDR QXEA2010051100299

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,090 hours, 16,360 cycles
- Engine: Pwc PW150A
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Ptu Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PTU CONTROL "ON" GREEN LIGHT WILL NOT GO OUT WITH SWITCH PUSHED OUT. MECHANIC THAT TAXIED ACFT FROM GATE SAID AFTER SHUTTING DOWN NR 2 ENGINE, PTU "ON" LIGHT STAYED ON AND NR 2 HYD SYS REMAINED PRESSURIZED,  LIGHT EXTINGUISHED AND ALL HYD WENT TO "0" PSI.  PTU FUNCTION TESTED GOOD IAW MM TASK NR 29-11-61-720-801, TR 29-115 AFTER RE-POWERING ACFT.   CHECKED PTU SELECT SWITCH FOR CORRECT OPERATION USING DIGITAL VOM AND MEGAOHMETER.  NO DEFECTS FOUND.  CHECKED WIRES BETWEEN PTU PRESSURE SWITCH AND PTU SELECT SWITCH FOR SHORTS TO GROUND USING MEGAOHMETER.  CHECKED WIRES BETWEEN PTU SELECT SWITCH AND PTU SELECT VALVE FOR SHORTS TO GROUND USING MEGAOHMETER. CHECKED OPERATION OF RELAYS 2921-2K1 AND 2921-3K3  NUMEROUS TIMES.  NO DEFECTS FOUND.   CHECKED WIRE BETWEEN RJB3 AND FLAP CONTROL UNIT USING MEGAOHMETER.  NO FAULTS FOUND. REPLACED CONNECTOR 2921 P4.  COMPLIED WITH OPERATIONAL / FUNCTIONAL TEST OF PTU IAW AMM TASK NR 29-11-61-720-801,  TR NR 29-115.  BOTH ON-GROUND AND IN AIR TESTS GOOD. RETURNED TO SERVICE.
